# SDR ASOA20130423139

- Difficulty date: April 20, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 17,570 hours, 14,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK THE GALLEY EMERGENCY LIGHTS FAILED OPS TESTING.  MX R & R THE NR 3 INVERTER IAW AMM 33-50-11.  THE EMERGENCY LIGHTS OPS CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
